Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX

April 23, 20106 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 23, 2010, 11:09 PM CDT for 6 counties in Texas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2010, 11:09 PM CDT (04:09 UTC)
Expired
Apr 24, 2010, 12:00 AM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Dimmit County, TX, Kinney County, TX, Maverick County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 38 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 11:10 PM CDTHAIL 0.2515 Nnw Eagle Pass, TX
Apr 23, 11:58 PM CDTHAIL 1Uvalde, TX
Apr 24, 12:00 AM CDTHAIL 0.75La Pryor, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 9:34 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2624 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WUUS54 KEWX 240409
SVREWX
TXC127-271-323-463-465-507-240500-
/O.NEW.KEWX.SV.W.0022.100424T0409Z-100424T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DIMMIT COUNTY...
  KINNEY COUNTY...
  MAVERICK COUNTY...
  SOUTHWESTERN UVALDE COUNTY...
  EXTREME SOUTHERN VAL VERDE COUNTY...
  ZAVALA COUNTY...

* UNTIL MIDNIGHT CDT.

* AT 1100 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BRACKETTVILLE TO DARLING TO ROSITA NORTH...OR ALONG
  A LINE EXTENDING FROM BRACKETTVILLE TO 9 MILES SOUTH OF SPOFFORD TO
  6 MILES SOUTHEAST OF EAGLE PASS...AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE ANACACHO...DABNEY...COMETA...
  CLINE...BLEWETT...LAGUNA...WINTER HAVEN...CRYSTAL CITY...WASHER...
  LA PRYOR...LOMA VISTA AND UVALDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2858 10042 2865 10051 2881 10055 2893 10066
      2910 10069 2916 10078 2924 10081 2927 10088
      2933 10091 2951 10047 2941 9975 2873 9958
      2857 9981 2855 10043
TIME...MOT...LOC 0410Z 270DEG 35KT 2935 10038 2904 10035
          2865 10030

$$
2 follow-up statements
603 
WWUS54 KEWX 240430
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT FRI APR 23 2010

TXC465-240440-
/O.CAN.KEWX.SV.W.0022.000000T0000Z-100424T0500Z/
VAL VERDE TX-
1130 PM CDT FRI APR 23 2010

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN VAL VERDE
COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2858 10042 2865 10051 2881 10055 2893 10062
      2923 10068 2951 10047 2941 9975 2873 9958
      2857 9981 2855 10043
TIME...MOT...LOC 0430Z 264DEG 33KT 2881 9969

$$

TXC127-271-323-463-507-240500-
/O.CON.KEWX.SV.W.0022.000000T0000Z-100424T0500Z/
UVALDE TX-KINNEY TX-ZAVALA TX-MAVERICK TX-DIMMIT TX-
1130 PM CDT FRI APR 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN DIMMIT...MAVERICK...ZAVALA...KINNEY AND SOUTHWESTERN
UVALDE COUNTIES...

AT 1124 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9 MILES NORTHEAST
OF CRYSTAL CITY...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LOMA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2858 10042 2865 10051 2881 10055 2893 10062
      2923 10068 2951 10047 2941 9975 2873 9958
      2857 9981 2855 10043
TIME...MOT...LOC 0430Z 264DEG 33KT 2881 9969

$$
191 
WWUS54 KEWX 240438
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT FRI APR 23 2010

TXC127-271-323-463-507-240500-
/O.CON.KEWX.SV.W.0022.000000T0000Z-100424T0500Z/
UVALDE TX-KINNEY TX-ZAVALA TX-MAVERICK TX-DIMMIT TX-
1138 PM CDT FRI APR 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN DIMMIT...MAVERICK...ZAVALA...SOUTHEASTERN KINNEY AND
SOUTHWESTERN UVALDE COUNTIES...

AT 1130 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM TURKEY MOUNTAIN TO 6 MILES SOUTHWEST OF DABNEY
TO 9 MILES NORTHWEST OF COMETA...OR ALONG A LINE EXTENDING FROM 18
MILES EAST OF BRACKETTVILLE TO 16 MILES EAST OF SPOFFORD TO 19 MILES
WEST OF CRYSTAL CITY...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BLEWETT...LAGUNA...WINTER
HAVEN...WASHER...LA PRYOR...LOMA VISTA AND UVALDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2858 10042 2865 10051 2881 10055 2899 10056
      2949 10041 2941 9975 2873 9958 2857 9981
      2855 10043
TIME...MOT...LOC 0438Z 264DEG 33KT 2942 10005 2910 10008
          2875 10005

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 10:02 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 23, 10:02 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT FRI APR 23 2010

.DISCUSSION...
WE HAVE ISSUED A TORNADO WATCH UNTIL 6AM FOR ALL COUNTIES EXCEPT
VAL VERDE AND EDWARDS. THE PACIFIC FRONT IS MOVING INTO THE
WESTERN COUNTIES AT THIS TIME. THIS IS PROVIDING TRIGGER TO
INITIATE CONVECTION. 18Z NAM BUFR SOUNDINGS SHOW 1500-2000 J/KG
CAPE AND SUFFICIENT SHEAR TO SUPPORT ISOLATED TORNADOES. IN
ADDITION...LARGE HAIL AND DAMAGING WINDS ARE ALSO LIKELY WITH
THUNDERSTORMS TONIGHT. THREAT WILL PROGRESS EASTWARD THROUGH THE
NIGHT.

&&

.PREV DISCUSSION... /ISSUED 725 PM CDT FRI APR 23 2010/

AVIATION...
/00Z TAFS/ 4 THSD TO 9 THSD SCT WITH CIGS DEVELOPING ABOVE
10 THSD FT BKN IS EXPECTED THRU 09Z. SCT SHOWERS AND
THUNDERSTORMS WILL MOVE TO THE NORTHEAST AT 30 TO 40 MPH.
A LATE APRIL PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL
TEXAS FROM THE WEST AND NORTHWEST BETWEEN 03Z AND 10Z. WINDS ARE
FORECAST TO SHIFT TO THE WEST AND NORTHWEST AT 10 TO 20 KNOTS
AROUND 03Z AT KDRT...AROUND 06Z AT KSAT AND KSSF...AND AROUND
08Z TO 09Z AT KAUS. AFTER 09Z SCT CLOUDS AT 6 THSD TO 10 THSD
FT WITH SCT CLOUDS AT OR ABOVE 25 THSD FT IS EXPECTED...
WITH SHOWERS AND THUNDERSTORMS ALONG AND EAST OF A LINE
FROM GEORGETOWN TO PLEASANTON MOVING RAPIDLY TO THE EAST.
AFTER 11Z CONDITIONS ARE FORECAST TO BECOME SCT CLOUDS
ABOVE 10 THSD FT TO CLEAR SKIES AFTER 16Z SATURDAY.
WEST AND NORTHWEST WINDS WILL PICKUP TO 15 TO 25 KNOTS
BY 15Z...AS A DRY RIDGE OF HIGH PRESSURE BUILDS ACROSS
THE AREA FROM THE WEST. WEST AND NORTHWEST WINDS WILL
DIMINISH TO AROUND 5 KNOTS LATE SATURDAY AFTERNOON THRU
SATURDAY EVENING...AS CLEAR SKIES PREVAIL.

PREV DISCUSSION... /ISSUED 346 PM CDT FRI APR 23 2010/

DISCUSSION...
AN ACTIVE UPCOMING 18 HOURS IS STORE AS TWO DISTINCT CHANCES FOR
SEVERE WEATHER ARE EXPECTED. THE FIRST CHANCE WILL BE THROUGH THE
REST OF THIS AFTERNOON AND INTO THIS EVENING ALONG THE DRY-LINE
/PRE-FRONTAL TROUGH. CURRENT VISIBLE SATELLITE SHOWS A LINE OF
BUILDING CU ALONG THE DRY-LINE AND SHOWERS BEGINNING TO DEVELOP
ALONG THE LINE BETWEEN AUSTIN AND CANYON LAKE. A VERY WARM AND
MOIST AIRMASS TO THE SOUTHEAST OF THE DRY-LINE (TEMPERATURES WELL
IN THE 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S) BODES
WELL FOR MORE AGGRESSIVE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING MAINLY ALONG AND SOUTHEAST OF THE BALCONES
ESCARPMENT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH
LARGE HAIL AND DAMAGING WINDS (IN EXCESS OF 60 MPH). A LULL IN THE
ACTIVITY IS EXPECTED FOR A FEW HOURS LATER TONIGHT AHEAD OF THE
PASSAGE OF AN UPPER LOW AND ASSOCIATED PACIFIC COLD FRONT.
THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS THE EASTERN HILL
COUNTRY AROUND MIDNIGHT WITH THE CONVECTION PUSHING EASTWARD
OVERNIGHT. THE VERY MOIST ENVIRONMENT AHEAD OF THE COLD FRONT
(MODELS CONTINUE TO INDICATE PW VALUES NEAR 1.5") AND AMPLE ENERGY
ALONG THE FRONT AGAIN POINT TO A CHANCE FOR SEVERE WEATHER.
CURRENTLY ANTICIPATING CONVECTION TO DEVELOP AS A BROKEN SQUALL
LINE AND THUS POPS ARE SOMEWHAT MODEST GIVEN THE SCENARIO EVEN
THOUGH CONFIDENCE IS HIGH. THE BEST CHANCE FOR SEVERE WEATHER
ASSOCIATED WITH THE COLD FRONT WILL BE ACROSS THE EASTERN HILL
COUNTRY TO SAN ANTONIO AROUND MIDNIGHT AND THEN SHIFTING EASTWARD
THROUGH THE WEE HOURS OF THE MORNING WITH ALL OF THE ACTIVITY
EXITING THE CWA SHORTLY AFTER SUNRISE. THE PRIMARY CONCERN WITH
THIS SECOND SYSTEM WILL BE DAMAGING WINDS ASSOCIATED WITH BOW
ECHOES BUT CANNOT RULE OUT LARGE HAIL AS WELL. TOTAL RAINFALL
AMOUNTS WILL AVERAGE 0.5"-0.75"...BUT ISOLATED TOTALS OF 1"-1.5"
ARE ALSO POSSIBLE.

A MUCH QUIETER WEATHER PATTERN IS IN STORE FOR THE WEEKEND AS
DRY WEST/NORTHWEST WINDS FILTER INTO THE REGION. SEASONABLE
TEMPERATURES IN THE 80S (NEAR 90 SOUTHWESTERN COUNTIES) ARE
EXPECTED OVER THE WEEKEND AND INTO NEXT WEEK AS DRY ZONAL FLOW
PREVAILS ALOFT. LOW TEMPERATURES THROUGH THE NEXT FEW DAYS WILL BE
SEASONABLY COOL AS CLEAR SKIES PREVAIL OVERNIGHT. SFC WINDS WILL
BECOME SOUTHERLY DURING THE MIDDLE OF THE WEEK ENABLING A RETURN
OF CLOUDS AND MILDER MORNING TEMPERATURES. LOW LEVEL MOISTURE WILL
INCREASE THROUGH THE MIDDLE AND END OF THE WEEK WITH THE NEXT
CHANCE OF RAIN ENTERING ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  82  57  80  55 /  70   0  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  59  82  51  81  51 /  70  -   -    0   0
NEW BRAUNFELS MUNI AIRPORT     55  84  53  83  53 /  60  -   -    0   0
BURNET MUNI AIRPORT            54  79  53  79  52 /  50   0  -    0   0
DEL RIO INTL AIRPORT           53  84  54  85  59 /  40   0  -    0   0
GEORGETOWN MUNI AIRPORT        57  79  54  79  54 /  80  -   -    0   0
HONDO MUNI AIRPORT             55  85  51  84  53 /  40   0  -    0   0
SAN MARCOS MUNI AIRPORT        57  83  54  82  54 /  60   0  -    0   0
LA GRANGE - FAYETTE REGIONAL   60  82  54  81  54 /  70  20  -    0   0
SAN ANTONIO INTL AIRPORT       58  83  54  83  56 /  50   0  -    0   0
STINSON MUNI AIRPORT           57  85  55  84  55 /  50   0  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/08
Hazardous weather outlook, Apr 23, 9:35 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT FRI APR 23 2010

TXZ171>173-183>194-202>209-217>225-228-241100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
935 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
SHOWERS AND THUNDERSTORMS WILL MOVE FROM THE WEST TO EAST
TONIGHT...WITH SOME THUNDERSTORMS POSSIBLY SEVERE.

A PACIFIC FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS FROM
THE WEST TONIGHT...BRINGING SHOWERS AND THUNDERSTORMS. SOME
OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS. THE MAIN THREAT AREA WILL BE FROM THE WESTERN
HILL COUNTRY AND EXTEND TO ALONG AND EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

In the hours before

Local storm report, Apr 23, 10:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             17 SW ROCKSPRINGS       29.84N 100.41W
04/23/2010  E0.50 INCH       EDWARDS            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1000163

CJM
Special weather statement, Apr 23, 10:17 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 PM CDT FRI APR 23 2010

TXZ171-172-186>190-204>206-219-220-240430-
ATASCOSA-BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-KENDALL-
KERR-LLANO-MEDINA-
1017 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRIO...ATASCOSA...MEDINA...
BEXAR...EASTERN BANDERA...COMAL...KENDALL...EASTERN KERR...BLANCO...
GILLESPIE...LLANO AND BURNET COUNTIES UNTIL 1130 PM CDT...

AT 1006 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED A LINE OF
THUNDERSTORMS FROM WEST OF LLANO TO NEAR KERRVILLE TO NEAR
HONDO AND PEARSALL...MOVING TO THE NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES...WIND GUSTS OF 40 TO 50 MPH...
AND DANGEROUS LIGHTNING ARE EXPECTED WITH THESE STORMS.
BRIEF PERIODS OF MODERATE TO HEAVY RAIN IS EXPECTED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LLANO...
  ROUND MOUNTAIN...
  KINGSLAND...
  MARBLE FALLS...
  BUCHANAN DAM...
  BURNET...
  BERTRAM...
  VALLEY SPRING...
  PEDERNALES FALLS STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, Apr 23, 10:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             10 NW LLANO             30.85N  98.79W
04/23/2010  M1.25 INCH       LLANO              TX   PUBLIC

&&

EVENT NUMBER EWX1000164

CJM
Local storm report, Apr 23, 10:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             10 NNW D'HANIS          29.46N  99.35W
04/23/2010  E0.75 INCH       MEDINA             TX   PUBLIC

            HALF TO THREE QUARTERS HAIL REPORTED ON FM 1796

&&

EVENT NUMBER EWX1000165

CJM
Local storm report, Apr 23, 10:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1045 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             3 SE UVALDE             29.18N  99.75W
04/23/2010  E0.88 INCH       UVALDE             TX   PUBLIC

            PENNY TO NICKEL SIZE HAIL NEAR UVALDE

&&

EVENT NUMBER EWX1000166

CJM
Local storm report, Apr 23, 11:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             UVALDE                  29.22N  99.78W
04/23/2010  E0.50 INCH       UVALDE             TX   TRAINED SPOTTER

            MARBLE HAIL REPORTED IN UVALDE RELAYED BY MEDIA

&&

EVENT NUMBER EWX1000167

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:47 PM CDTSevere Thunderstorm WarningEWXEdwards, Real58 min
Apr 23, 9:49 PM CDTSevere Thunderstorm WarningEWXUvalde56 min
Apr 23, 10:06 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde39 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningEWXMaverick, Uvalde, Zavala53 min
Apr 23, 10:29 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde46 min
Apr 23, 10:34 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano26 min
Apr 23, 10:39 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr51 min
Apr 23, 10:42 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde48 min
Apr 23, 10:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde46 min
Apr 23, 11:03 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano42 min
Apr 23, 11:08 PM CDTAreal Flood AdvisoryEWXMedina, Uvalde112 min
Apr 23, 11:11 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala109 min
Apr 23, 11:28 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde34 min
Apr 23, 11:33 PM CDTSevere Thunderstorm WarningEWXMedina27 min
Apr 23, 11:42 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Medina and 2 more108 min
Apr 23, 11:51 PM CDTAreal Flood AdvisoryEWXMaverick2 hr
Apr 23, 11:56 PM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala49 min
Apr 24, 12:30 AM CDTFlash Flood WarningEWXZavala110 min
Apr 24, 12:35 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Medina, Uvalde, Zavala40 min
Apr 24, 1:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar41 min
Apr 24, 1:41 AM CDTSevere Thunderstorm WarningEWXBexar21 min
Apr 24, 1:49 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe30 min
Apr 24, 1:51 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.